International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 311-313
On Whitehead's inequality,
Mathematics Department, Dartmouth College, Hanover 03755, NH, USA
Received 16 February 2000
Copyright © 2001 Martin Arkowitz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new proof of Whitehead's inequality, , is given.